# SDR ABXA030148

- Difficulty date: May 2, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 71,185 hours, 84,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917285501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE VISIT, FOUND THE LT WW SLANT PANEL ATTACH FITTING CRACKED 1.75 INCH LONG.  REPLACED ANGLE IAW DC-9 SRM 51-30-5 AND 51-30-1.
